MathSciNet Relay Station
MathSciNet bibliographic data
MR2103471 (2006e:11089) 11G40 (11F11 11F67 11G18)
Diamond, Fred; Flach, Matthias; Guo, Li The Tamagawa number conjecture of adjoint motives of modular forms. Ann. Sci. École Norm. Sup. (4) 37 (2004), no. 5, 663–727.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement